# SDR MALA040794

- Difficulty date: October 30, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N521XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2346
- Aircraft time: 11,981 hours, 11,972 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, MAINTENANCE FOUND RIGHT OUTBOARD LIFT SPOILER TRAILING EDGE SEAL CRACKED AND HAS PIECES MISSING.  MAINTENANCE REPAIRED IAW EO A57013.  AIRCRAFT WAS RETURNED TO SERVICE 11/08/04.
